Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and upset stomach/loose bowels

Posted by jen on November 6, 1999, at 11:04:16

In reply to Celexa and upset stomach/loose bowels, posted by laura on April 29, 1999, at 18:20:09

> Hi -- I've been on Celexa for two weeks -- at 20mg, and since I started I've had an upset stomach and loose bowel movements. Anyone else experience this?

Okay, i've had the opposite problem. holy constipation! but generally it is making less depressed so that's good. what if you take it at a different time of day: with or apart from food?
ho[pe that helps! good luck!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jen thread:4246